# SDR CA020910007

- Difficulty date: September 9, 2002
- Submitted: October 2, 2002
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 4,240 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Part number: Z4242390000
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN)   ON TAXI THE AIRCRAFT WOULD ONLY TURN IN ONE DIRECTION.  IT WAS FOUND THAT THE RT STEERING CABLE HAD BROKEN AT THE FWD END AT THE LOOP AROUND THE BOLT.  THE CABLE WAS REPLACED AND THE STEERING SPRING GAP WAS SET.  ALL OTHER CABLES ON THE FLEET OF Z242L AIRCRAFT WERE INSPECTED WITH NO DEFECTS FOUND.
